# SDR YENA2024020200222

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N2017J
- Make and model: Airbus A320-232
- Aircraft serial: 08971
- Aircraft time: 12,722 hours, 3,659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 3962A0000K01
- Part serial: 3962A00LI005135
- Condition: Failed
- Location: Ozone
- Part time: 18,845 hours, 6,951 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1759, JFK-KIN. 'AFTER SHUTDOWN THE #4 IN FLIGHT CREW MEMBER REPORTED A MUSTY SMELL FROM VENTILATION SYSTEM ON FINAL DESCENT; REF LOGPAGE 3790470 ITEMS 1 (REMOVED AND REPLACED OZONE CONVERTER PER AMM 21-58-42. LEAK CHECK GOOD ) AND 2 (ACCOMPLISHED SETION B2 OF TSI FOR ODOR EVENT PACK # 2 BURN. RESOLVED, NO ODOR OR OIL SMELL NOTED. A/C OK FOR CONTINUED SVC AT THIS TIME REF AMM 21-00-00-615-803-A ECS LEVEL B DECONTAMINATION) IN CONNECTION WITH TSI # 537224 DEFECT 52754. THIS CLEARS MDDR 537214 MX-4 UPDATED AND PLACARD REMOVED MCC NOTIFIED.
